# SDR YENA20181102724

- Difficulty date: October 31, 2018
- Submitted: November 2, 2018
- Operation: Air carrier
- Aircraft: N507JT
- Make and model: Airbus A320-232
- Aircraft serial: 1240
- Aircraft time: 65,855 hours, 24,669 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT/CABIN HAD AN ODOR WHILE DESCENDING FROM 370 - 330.   F/A CALLED ABOUT ODOR ROW 21-25. BURNING ELEC. METALIC ODOR IN COCKPIT. ACCOMPLISHED ODOR RECOGNITION AND ISOLATION PROCEDURE FCOM VOL-1 PACK 1 OFF 3-5 MIN. ODOR DISSIPATED, KEPT CONFIGURATION THROUGH 10,00 FT. SMELLED BURNING RUBBER ODOR THROUGH 4600 FT,  PILOT SMELLED DIRTY SOCK ODOR FOLLOWED BY HEADACHE & NAUSEA.   NR 3 FA REPORTED HEADACHE.  ACCOMPLISHED INFO NOTICE 2017-T015C.  PERFORMED TSM 05-50-00-810-831-A. ACCOMPLISHED TABLE 1 SECT C LVL 3 ENG IDLE RUN AMM 71-00-00-810-801-A.  PARAG 4 FAULT ISOLATION NO DEFECT NOTED. PERFORMED ELECTRICAL BURNING ODOR & FUMES INSPECTION PER AMM 24-00-00-810-823-A.  NO DEFECTS NOTED & NO ODOR DETECTED THROUGHOUT COCKPIT & CABIN. AT THIS TIME OPERATED ALL ELECTRICAL SYSTEMS, GALLEYS LAVATORIES IFE APU & A/C PACKS. NO DEFECTS FOUND. A/C OK FOR SERVICE.
